Artigo
Sedenions of Cayley-Dickson and the Cauchy-Riemann like relations
Fecha
2011-04-13Registro en:
International Journal of Pure and Applied Mathematics, v. 68, n. 2, p. 165-188, 2011.
1311-8080
2-s2.0-79953778031
2-s2.0-79953778031.pdf
Autor
Universidade Estadual Paulista (Unesp)
Universidade de Brasília (UnB)
Resumen
This work is an extension to sedenions of the Cauchy-Riemann relations, following a similar earlier construction made by one of the authors (M. Borges) to quaternions and octonions, see [1], [2], [3]. © 2011 Academic Publications.